# SDR USAA2014080500017

- Difficulty date: July 27, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 15,607 hours, 10,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086283002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FRAME 84, Z-490MM, Y268.75MM.  REPAIRED SEAT TRACK AT FRAME 84, Z-490MM, Y268.75MM IAW SRM 53-00-10 REPAIR 51.
